# SDR SWIA202156989

- Difficulty date: February 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT STRAP BETWEEN RBL27 Â€“ RBL45 AT FS 559.00   (C-CHECK) RO 3/24/2021    FLOOR SUPPORT STRAP BETWEEN RBL27 Â€“ RBL45 AT FS559.00 HAS CORROSION ACROSS ENTIRE LENGTH. REPLACEMENT IS NECESSARY WHEN MORE THAN 30% OF ITS LENGTH IS DAMAGED. STRAP IS OUT OF LIMITS. REF: CRJ200 SRM 53-00-00.  REMOVED FLOOR SUPPORT STRAP BETWEEN RBL27 Â€“ RBL45 AT FS 559.00. REF: CRJ200 SRM 51-42-06.  - INSTALLED NEW FLOOR SUPPORT STRAP BETWEEN RBL27 - RBL45 AT FS 559.00 WITH 3EA NEW NUTPLATES AND 1EA NEW DOMENUT. REF: CRJ200 SRM 51-42-06 AND DWG 601R31025 REV N.  COMPLIED WITH 51-900-1003-SKY.  PRESSURE CHECKS GOOD.
